# SDR ABXA9600458

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Jamb
- Condition: Bent
- Location: Bs 1620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD, DISCOVERED R-2 DOOR JAMB LOWER FOWARD CORNER AT FUSELAGE STATION 1620, STRUCTURE IS BENT.  REPAIRED R-2 DOOR JAMB FORWARD CORNER FRAME AT FUSELAGE STATION 1620 THAT WAS BENT IAW ABX REA D853-12345MR.
